# SDR SWAA2024070106813

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 23,073 hours, 11,551 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Part number: UNKNOWN
- Condition: Out Of Position
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOWER FLAP REQUIRES REPOSITION.<[01] READJUSTED L1 DOOR LOWER FLAP PER SIP
